Journal article icon

Journal article

Concentration for locally acting permutations

Abstract:
Talagrand (Publ. Math. Inst. Hautes Etudes Sci. 81 (1995) 73) gave a concentration inequality concerning permutations picked uniformly at random from a symmetric group, and this was extended in McDiarmid (Combin. Probab. Comput. 11 (2002) 163) to handle permutations picked uniformly at random from a direct product of symmetric groups. Here we extend these results further, to cover more general permutation groups which act suitably 'locally'. © 2002 Elsevier Science B.V.

Actions


Access Document


Authors


Journal:
Discrete Mathematics
Volume:
265
Issue:
1-3
Pages:
159-171
Publication date:
2003-04-06
DOI:
ISSN:
0012-365X
Source identifiers:
359756
Language:
English
Keywords:
Pubs id:
pubs:359756
UUID:
uuid:7d626c8f-650e-4873-aa3b-1a001ddbb50b
Local pid:
pubs:359756
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP